MathSciNet Relay Station
MathSciNet bibliographic data
MR1371698 54D20 (54A20)
Garcia-Ferreira, Salvador Quasi $M$-compact spaces. Czechoslovak Math. J. 46(121) (1996), no. 1, 161–177.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement